# SDR AALA2009032800001

- Difficulty date: March 28, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- Aircraft time: 69,092 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - AFTER DEPARTURE GEAR WOULD NOT RETRACT.  LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND ANTI-RETRACT CABLE BROKEN.  REPLACED LOWER ANTI-RETRACT CABLE AND ADJUSTED LANDING GEAR CONTROL LEVER.  SYSTEM GROUND CHECK NORMAL OPERATION.
